Well, it's officially Sunday morning since it is a little past midnight, but this is my update for the week. Again, I have struggled this week and got up as high as 256 earlier in the week which was very distressing to me. What made it so bad was that one day, and one day only last week, I had actually gotten down to 246 pounds which I was thrilled about. So what did I do, I turned around and gained ten pounds. I can't resist ice cream, I'm like an alcoholic, once I start, I can't stop and it sets me off looking for something sweet. Plus I retain fluids and swell terribly so I have to take lasix everyday and did not take it for several days....my mistake.
But the past two days, I've managed to rein myself in and slow things down. Today I was back down to 252 so am hoping for a better week. I told my son to absolutely not bring anymore ice cream into the house. Unfortunately, he's got my sweet tooth and will binge if there is cake or sweet breads in the house so for his own sake, I hope he'll not buy anymore.
Anyway, what I wanted to say is that I thought I'd check my BMI which I have not done in a very long time. When I weighed 347, I had a BMI of 51.2 which is classified as morbidly obese. Today I calculated it with a weight of 252 and had a BMI of 37.2 which is classified at "just" obese. Wow, a big difference so that is something on the bright side that I can look at.
I'm not getting any exercise in right now as I've got an Unna boot on my R leg, which is wrapped from my toes to my knee. Three weeks ago, my car door slammed on my R lower leg and knocked out a chunk so I went to the ER and got seven (7) stitches. Went back last week to get them out and the flesh had gotten infected and the skin flap had gotten necrotic (dead) and turned black....so they put me in an Unna boot. It came off Tuesday but when I went back to doctor on Thursday,they put it back on me. I'm not a happy camper but am praying that it will get better.
I am susceptible to flesh wounds on my legs and arms because of the prednisone I take for the lupus and sjogrens and because of the coumadin I take for the blood clots and stroke that I had. Prednisone makes my skin fragile and coumadin makes me bleed....not a good combination.
Oh well, another bump in the road as I say. I"ll get over it......I just want to be well.
Wishing all my Spark friends a wonderful week with lots of weight lost!
ginger (ROBBGI N)